ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Асимптотическое исследование мультианомального распределения вероятностей

Туманян, С. Х. (1955) Асимптотическое исследование мультианомального распределения вероятностей. ՀՍՍՌ ԳԱ Զեկույցներ, 20 (3). pp. 65-74.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2294Kb

Item Type:Article
Additional Information:Հավանականություննեի մուլտինոմիալ բաշխման ասիմպտոտիկ ուսումնասիրությունը։
Uncontrolled Keywords:Թումանյան Ս. Խ.
Subjects:Q Science > QC Physics
ID Code:971
Deposited By:NAS Reports
Deposited On:24 Aug 2011 15:44
Last Modified:13 Mar 2014 08:23

Repository Staff Only: item control page